2021 Volume 11 Issue 3
Article Contents

Divine Wanduku. ESTIMATING WHITE NOISE INTENSITY REGIONS FOR COMPARABLE PROPERTIES OF A CLASS OF SEIRS STOCHASTIC AND DETERMINISTIC EPIDEMIC MODELS[J]. Journal of Applied Analysis & Computation, 2021, 11(3): 1095-1037. doi: 10.11948/20190372
Citation: Divine Wanduku. ESTIMATING WHITE NOISE INTENSITY REGIONS FOR COMPARABLE PROPERTIES OF A CLASS OF SEIRS STOCHASTIC AND DETERMINISTIC EPIDEMIC MODELS[J]. Journal of Applied Analysis & Computation, 2021, 11(3): 1095-1037. doi: 10.11948/20190372

ESTIMATING WHITE NOISE INTENSITY REGIONS FOR COMPARABLE PROPERTIES OF A CLASS OF SEIRS STOCHASTIC AND DETERMINISTIC EPIDEMIC MODELS

  • Author Bio: Emails: dwanduku@georgiasouthern.edu; wandukudivine@yahoo.com
  • A comparative stochastic and deterministic study of a family of epidemic models for vector-borne diseases e.g. malaria and dengue fever etc. is presented. The family type is determined by a general nonlinear incidence rate of the disease. Two major sources of environmental white noises are considered: disease transmission and natural death rates. The impacts of each source of noise on the disease dynamics are examined. The basic reproduction numbers and other threshold values for the disease in the stochastic and deterministic settings are determined and compared to determine the impacts of the noises on the dynamics. The question about the extend that stability conditions for steady states in the noise-free disease dynamics, remain valid for the stochastic stability of the steady state is answered in this paper. Moreover, noise intensity regions are computed, within which all stability conditions for both systems are the same, and both systems behave similarly.

    MSC: 60H10, 92B05
  • 加载中
  • [1] E. J. Allen, L. J. S. Allen, A. Arciniega and P. Greenwood, Construction of equivalent stochastic differential equation models, Stochastic Analysis and Applications, 2008, 26, 274-297. doi: 10.1080/07362990701857129

    CrossRef Google Scholar

    [2] R. M. Anderson and R. M. May, Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, Oxford, 1991.

    Google Scholar

    [3] E. Avila and V. Buonomo, Analysis of a mosquito-borne disease transmission model with vector stages and nonlinear forces of infection, Ricerche di Matematica., 2015, 64(2), 377-390. doi: 10.1007/s11587-015-0245-9

    CrossRef Google Scholar

    [4] Z. Bai and Y. Zhou, Global dynamics of an SEIRS epidemic model with periodic vaccination and seasonal contact rate, Nonlinear Analysis: Real World Applications, 2012, 13(3), 1060-1068. doi: 10.1016/j.nonrwa.2011.02.008

    CrossRef Google Scholar

    [5] E. Beretta, V. Kolmanovskii and L. Shaikhet, Stability of epidemic model with time delay influenced by stochastic perturbations, Mathematics and Computers in Simulation, 1998, 45, 269-277. doi: 10.1016/S0378-4754(97)00106-7

    CrossRef Google Scholar

    [6] M. T. Bretscher, Nicolas Maire, Ingrid Felger, Seth Owusu-Agyei and T. Smit, Asymptomatic Plasmodium falciparum infections may not be shortened by acquired immunity, Malaria Journal, 2015, 14, 294, DOI:10.1186/s12936-015-0813-1.

    CrossRef Google Scholar

    [7] Y. Cai, J. jiao, Z. Gui, Y. liu et al., Environmental variability in a stochastic epidemic model, Applied mathematics and compuation, 2018, 329, 210-226. doi: 10.1016/j.amc.2018.02.009

    CrossRef Google Scholar

    [8] V. Capasso, Mathematical Structures of Epidemic Systems, Lecture Notes in Biomathematics, volume 97, 1993.

    Google Scholar

    [9] V. Capasso and G. A. Serio, A generalization of the Kermack-Mckendrick deterministic epidemic model, Mathematical Biosciences, 1978, 42(1-2), 43-61. doi: 10.1016/0025-5564(78)90006-8

    CrossRef Google Scholar

    [10] C. Chen and Y. Kang, Dynamics of a Stochastic SIS Epidemic Model with Saturated Incidence, Abstract and Applied Analysis, 2014, 2014(723825), 13 pages.

    Google Scholar

    [11] L. Chen and J. Chen, Nonlinear Biologiical Dynamical System, Science Press, Beijing, 1993.

    Google Scholar

    [12] N. Chitnis, J. M. Hyman and J. M. Cushing, Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model, Bulletin of Mathematical Biology, 2008, 70(5), 1272-96. doi: 10.1007/s11538-008-9299-0

    CrossRef Google Scholar

    [13] R. Cont and D. A. Fournie, Functional It$\hat{o}$ calculus and stochastic integral representation of martingales, Annals of Probability, 2013, 41, 109-133.

    Google Scholar

    [14] K. L. Cooke, Stability analysis for a vector disease model, Rocky Mountain Journal of Mathematics, 1979, 9(1), 31-42.

    Google Scholar

    [15] K. L. Cooke and P. van den Driessche, Analysis of an SEIRS epidemic model with two delays, Journal of Mathematical Biology, 1996, 35(2), 240-60. doi: 10.1007/s002850050051

    CrossRef Google Scholar

    [16] J. M. Crutcher, S. L. Hoffman and Malaria, Chapter 83-malaria, Medical Microbiology, 4th edition, Galveston (TX): University of Texas Medical Branch at Galveston, 1996.

    Google Scholar

    [17] D. L. Doolan, C. Dobano and J. K. Baird, Acquired Immunity to Malaria, clinical microbiology reviews, 2009, 22(1), 13-36. doi: 10.1128/CMR.00025-08

    CrossRef Google Scholar

    [18] N. Du and N. N. Nhu, Permanence and extinction of certain stochastic SIR models perturbed by a complex type of noises, Applied Mathematics Letters, 2017, 64, 223-230. doi: 10.1016/j.aml.2016.09.012

    CrossRef Google Scholar

    [19] N. Dieu, N. Du, D. Nguyen and G. Yin, Classification of asymptotic behavior in a stochastic SIR model, SIAM Journal of Applied Dynamical Systems, 2016, 15, 1062-1084. doi: 10.1137/15M1043315

    CrossRef Google Scholar

    [20] S. Gao, Z. Teng and D. Xie, The effects of pulse vaccination on SEIR model with two time delays, Applied Mathematics and Computation, 2008, 201(1-2), 282-292. doi: 10.1016/j.amc.2007.12.019

    CrossRef Google Scholar

    [21] H. Hai and M. Zhan, Dynamics of a delayed epidemic model with non-monotonic incidence rate, Communications in Nonlinear Science and Numerical Simulation, 2010, 15(2), 459-468. doi: 10.1016/j.cnsns.2009.04.018

    CrossRef Google Scholar

    [22] R. E. Howes, K. E. Battle, K. N. Mendis, et al., Global Epidemiology of Plasmodium vivax, The American Journal of Tropical Medicine and Hygiene, 2016, 95(6), 15-34, DOI:10.4269/ajtmh.16-0141.

    CrossRef Google Scholar

    [23] L. Hviid, Naturally acquired immunity to Plasmodium falciparum malaria, Acta Tropica, 2005, 95(3), 270-5. doi: 10.1016/j.actatropica.2005.06.012

    CrossRef Google Scholar

    [24] M. Y. Hyun, Malaria transmission model for different levels of acquired immunity and temperature dependent parameters (vector), Revista. Saude Publica, 2000, 34(3), 223-231. doi: 10.1590/S0034-89102000000300003

    CrossRef Google Scholar

    [25] Z. Jianga, B. Wanbiao Mab and J. Wei, Global Hopf bifurcation and permanence of a delayed SEIRS epidemic model, Mathematics and Computers in Simulation, 2016, 122, 35-54. doi: 10.1016/j.matcom.2015.11.002

    CrossRef Google Scholar

    [26] A. Korobeinikov and P. K. Maini, A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence, Mathematical Biosciences and Engineering, 2004, 1(1), 57-60. doi: 10.3934/mbe.2004.1.57

    CrossRef Google Scholar

    [27] M. Krstic, The effect of stochastic perturbation on a nonlinear delay malaria epidemic model, Mathematics and Computers in Simulations, 2011, 82, 558-569. doi: 10.1016/j.matcom.2011.09.003

    CrossRef Google Scholar

    [28] Y. Kuang, Delay Differential Equations with Applications in population Dynamics, Academic Press, Boston, 1993.

    Google Scholar

    [29] Y. N. Kyrychko and K. B. Blyussb, Global properties of a delayed SIR model with temporary immunity and nonlinear incidence rate, Nonlinear Analysis: Real World Applications, 2005, 6(30), 495-507.

    Google Scholar

    [30] G. S. Ladde, Cellular Systems-Ⅱ. Stability of Campartmental Systems, Mathematical Biosciences, 1976, 30, 1-21. doi: 10.1016/0025-5564(76)90013-4

    CrossRef Google Scholar

    [31] G. S. Ladde and V. Lakshmikantham, Random Differential Inequalities, Academic press, New York, 1980.

    Google Scholar

    [32] P. V. V. Le, P. Kumar and M. O. Ruiz, Stochastic lattice-based modelling of malaria dynamics, Malaria Journal, 2018, 17, 250. doi: 10.1186/s12936-018-2397-z

    CrossRef Google Scholar

    [33] W. Liu, H. W. Hethcote and S. Levin, Dynamical behavior of epidemiological models with nonlinear incidence rates, Journal of mathematical Biology, 1987, 25, 359-380. doi: 10.1007/BF00277162

    CrossRef Google Scholar

    [34] W. Liu, H. W. Hethcote and S. A. Levin, Dynamical behavior of epidemiological models with nonlinear incidence rates, Journal of mathematical Biology, 1987, 25(4), 359-380. doi: 10.1007/BF00277162

    CrossRef Google Scholar

    [35] Q. Liu, D. Jiang, N. Shi, T. Hayat and A. Alsaedi, Asymptotic behaviors of a stochastic delayed SIR epidemic model with nonlinear incidence, Communications in Nonlinear Science and Numerical Simulation, 2016, 40, 89-99. doi: 10.1016/j.cnsns.2016.04.023

    CrossRef Google Scholar

    [36] Q. Liu and Q. Chen, Analysis of the deterministic and stochastic SIRS epidemic models with nonlinear incidence, Physica A, 2015, 428, 140-153. doi: 10.1016/j.physa.2015.01.075

    CrossRef Google Scholar

    [37] J. P. Mateusa and C. M. Silvab, Existence of periodic solutions of a periodic SEIRS model with general incidence, Nonlinear Analysis: Real World Applications, 2017, 34, 379-402. doi: 10.1016/j.nonrwa.2016.09.013

    CrossRef Google Scholar

    [38] J. P. Mateus and C. M. Silva, A non-autonomous SEIRS model with general incidence rate, Applied Mathematics and Computation, 2014, 247, 169-189. doi: 10.1016/j.amc.2014.08.078

    CrossRef Google Scholar

    [39] G. Macdonald, The analysis of infection rates in diseases in which superinfection occurs, Tropical diseases bulletine, 1961, 47, 907-915.

    Google Scholar

    [40] C. McCluskey, Global Stability of an SIR epidemic model with delay and general nonlinear incidence, Mathematical biosciences and engineering, 2010, 7(4), 837-850. doi: 10.3934/mbe.2010.7.837

    CrossRef Google Scholar

    [41] S. M. Moghadas and A. B. Gumel, Global Statbility of a two-stage epidemic model with generalized nonlinear incidence, Mathematics and computers in simulation, 2002, 60, 107-118. doi: 10.1016/S0378-4754(02)00002-2

    CrossRef Google Scholar

    [42] Y. Muroya, Y. Enatsu and Y. Nakata, Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate, Journal of Mathematical Analysis and Applications, 2011, 377(1), 1-14. doi: 10.1016/j.jmaa.2010.10.010

    CrossRef Google Scholar

    [43] C. N. Ngonghala, G. A. Ngwa and M. I. Teboh-Ewungkem, Periodic oscillations and backward bifurcation in a model for the dynamics of malaria transmission, Mathematical Biosciences, 2012, 240(1), 45-62. doi: 10.1016/j.mbs.2012.06.003

    CrossRef Google Scholar

    [44] G. A. Ngwa and W. Shu, A mathematical model for endemic malaria with variable human and mosquito population, Mathematical and Computer Modelling, 2000, 32, 747-763. doi: 10.1016/S0895-7177(00)00169-2

    CrossRef Google Scholar

    [45] G. A. Ngwa, A. M. Niger and A. B. Gumel, Mathematical assessment of the role of non-linear birth and maturation delay in the population dynamics of the malaria vector, Applied Mathematics and Computation, 2010, 74, 1351-1395.

    Google Scholar

    [46] D. Nguyen, N. Nguyen and G. Yin, Analysis of a spatially inhomogeneous stochastic partial differential equation epidemic model, Journal of Applied Probability, 2020, 57, 613-636. doi: 10.1017/jpr.2020.15

    CrossRef Google Scholar

    [47] L. Pang, S. Ruan, S. Liu, Z. Zhao and X. Zhang, Transmission dynamics and optimal control of measles epidemics, Applied Mathematics and Computation, 2015, 256, 131-147. doi: 10.1016/j.amc.2014.12.096

    CrossRef Google Scholar

    [48] S. Ruan, D. Xiao and J. C. Beier, On the delayed ross-macdonald model for malaria transmission, Bulletin of Mathematical Biology, 2008, 70(4), 1098-1114. doi: 10.1007/s11538-007-9292-z

    CrossRef Google Scholar

    [49] R. Reiner Jr, M. Geary, et al., Seasonality of Plasmodium falciparum transmission: a systematic review, Malaria Journal, 2015, 14, 343, DOI:10.1186/s12936-015-0849-2.

    CrossRef Google Scholar

    [50] R. Ross, The Prevention of Malaria, John Murray, London, 1911.

    Google Scholar

    [51] M. De la Sena, S. Alonso-Quesadaa and A. Ibeasb, On the stability of an SEIR epidemic model with distributed time-delay and a general class of feedback vaccination rules, Applied Mathematics and Computation, 2015, 270(1), 953-976.

    Google Scholar

    [52] B. G. Sampath Aruna Pradeep and W. Ma, Global Stability Analysis for Vector Transmission Disease Dynamic Model with Non-linear Incidence and Two Time Delays, Journal of Interdisciplinary Mathematics, 2015, 18(40), 395-415.

    Google Scholar

    [53] S. Syafruddin, M. Salmi and M. Noorani, Lyapunov function of SIR and SEIR model for transmission of dengue fever disease, International Journal of Simulation and Process Modelling, 2013, 8(2/3), 177-184, DOI: 10.1504/IJSPM.2013.057544.

    CrossRef Google Scholar

    [54] Y. Takeuchi, W. Ma and E. Beretta, Global asymptotic properties of a delay SIR epidemic model with finite incubation times, Nonlinear Analysis, 2000, 42, 931-947. doi: 10.1016/S0362-546X(99)00138-8

    CrossRef Google Scholar

    [55] M. I. Teboh-Ewungkem and T. Yuster, A within-vector mathematical model of plasmodium falciparum and implications of incomplete fertilization on optimal gametocyte sex ratio, Journal of Theoretical biology, 2010, 264(2), 273-286, DOI:10.1016/j.jtbi.2009.12.017.

    CrossRef Google Scholar

    [56] D. Wanduku, Threshold conditions for a family of epidemic dynamic models for malaria with distributed delays in a non-random environment, International Journal of Biomathematics, 2018, 11(6), 1850085(46 pages), DOI: 10.1142/S1793524518500857.

    CrossRef Google Scholar

    [57] D. Wanduku, Modeling Highly Random Dynamical Infectious Systems. In: Dutta H., Peters J. (eds) Applied Mathematical Analysis: Theory, Methods, and Applications. Studies in Systems, Decision and Control, vol 177. Springer, Cham, 2020. Available from https://doi.org/10.1007/978-3-319-99918-0_17.

    Google Scholar

    [58] D. Wanduku, Analyzing the qualitative properties of white noise on a family of infectious disease models in a highly random environment, available at arXiv: 1808.09842[q-bio. PE].

    Google Scholar

    [59] D. Wanduku, Complete Global Analysis of a Two-Scale Network SIRS Epidemic Dynamic Model with Distributed Delay and Random Perturbation, Applied Mathematics and Computation, 2017, 294, 49-76. doi: 10.1016/j.amc.2016.09.001

    CrossRef Google Scholar

    [60] D. Wanduku and G. S. Ladde, Global properties of a two-scale network stochastic delayed human epidemic dynamic model, Nonlinear Analysis: Real World Applications, 13(2012), 794-816. doi: 10.1016/j.nonrwa.2011.08.017

    CrossRef Google Scholar

    [61] D. Wanduku and G. S. Ladde, The global analysis of a stochastic two-scale Network Human Epidemic Dynamic Model With Varying Immunity Period, Journal of Applied Mathematics and Physics, 2017, 5, 1150-1173. doi: 10.4236/jamp.2017.55101

    CrossRef Google Scholar

    [62] D. Wanduku and G. S. Ladde, Global Stability of Two-Scale Network Human Epidemic Dynamic Model, Neural, Parallel, and Scientific Computations, 2011, 19, 65-90.

    Google Scholar

    [63] D. Wanduku and G. S. Ladde, Fundamental Properties of a Two-scale Network stochastic human epidemic Dynamic model, Neural, Parallel, and Scientific Computations, 2011, 19, 229-270.

    Google Scholar

    [64] D. Wanduku and G. S. Ladde, Global stability of a two-scale network SIR delayed epidemic dynamic model, Proceedings of Dynamic Systems and Applications, 2012, 6, 437-441.

    Google Scholar

    [65] D. Wanduku, Two-Scale Network Epidemic Dynamic Model for Vector Borne Diseases, Proceedings of Dynamic Systems and Applications, 2016, 6, 228-232.

    Google Scholar

    [66] D. Xiao and S. Ruan, Global analysis of an epidemic model with nonmonotone incidence rate, Mathematical Biosciences, 2007, 208(2), 419-29. doi: 10.1016/j.mbs.2006.09.025

    CrossRef Google Scholar

    [67] R. Xue, Stochastic differential equations and applications, Horwood Publishing Ltd., 2nd ed., 2008.

    Google Scholar

    [68] Y. Xue and X. Duan, Dynamic Analysis Of An Sir Epidemic Model With Nonlinear Incidence Rate And Double Delays, International Journal Of Information And Systems Sciences, 2011, 7(1), 92-102.

    Google Scholar

    [69] Y. Zhou, W. Zhang, S. Yuan, H. Hu, Persistence And Extinction In Stochastic Sirs Models With General Nonlinear Incidence Rate, Electronic Journal of Differential Equations, 2014, 2014(42), 1-17.

    Google Scholar

    [70] L. Zhu, H. Hu, A stochastic SIR epidemic model with density dependent birth rate, Advances in Differential Equations, 2015, 2015(330), https://doi.org/10.1186/s13662-015-0669-2.

    Google Scholar

    [71] WHO, Dengue and severe dengue, 2020. Available from http://www.who.int/denguecontrol/human/en/.

    Google Scholar

    [72] CDC, Malaria, About malaria, Disease, 2020. Available from https://www.cdc.gov/malaria/about/disease.html.

    Google Scholar

    [73] CDC, dengue, About Dengue: What You Need to Know, 2020. Available from https://www.cdc.gov/dengue/about/index.html.

    Google Scholar

Article Metrics

Article views(2841) PDF downloads(280) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint